# SDR HEEA084532

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 9,934 hours
- Engine: Pwa PT6T3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 324473514
- Part serial: B41151
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FUEL CROSS FEED CHECK THE NR 2 ENGINE FLAMED OUT. FLOW PROBLEMS (INCONSISTENT).  THE BYPASS VALVE WAS STUCK.  REPLACED VALVE AND SLEEVE.  UNIT TESTED SATISFACTORY.
